| Catalog Number |
02.12.0217FL |
| Health Effect - Clinical Code |
Joint Disorder (2373)
| Date of Event |
04/10/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 may 2019: lot 134430: (b)(4) items manufactured and released on 07-nov-2013.Expiration date: 2018-09-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in, 2 years after primary surgery, complaining of instability due to laxity.The surgeon revised the 17mm poly with a 20mm poly and the surgery was completed successfully.